# SDR ASMF200509010

- Difficulty date: September 18, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 43,333 hours, 31,132 cycles
- Engine: Pwa JT8D219
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 5914387509
- Part serial: 719
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT RUDDER TRAVEL UNRESTRICTED LIGHT TURNED ON. THE RUDDER POSITION SENSOR WAS CHECKED AND CLEANED IAW MM 27-20-00.  NON ROUTINE CARD NR A0082196 TO RUDDER TRAVEL UNRESTRICTED LIGHT TURNED ON WAS GENERATED TO REPLACE RUDDER THROW LIMITER. THE RUDDER LIMIT ACTUATOR WAS REPLACED IAW MM 27-20-06, TESTED CORRECT.
